An algorithm to calculate the kernel of certain polynomial ring homomorphisms.
Experimental mathematics, Tome 4 (1995) no. 3, pp. 227-234
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_1995__4_3_223444,
author = {Di Biase, Fausto and Urbanke, R\"udiger},
title = {An algorithm to calculate the kernel of certain polynomial ring homomorphisms.},
journal = {Experimental mathematics},
pages = {227--234},
year = {1995},
volume = {4},
number = {3},
zbl = {0860.68062},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_1995__4_3_223444/}
}
TY - JOUR AU - Di Biase, Fausto AU - Urbanke, Rüdiger TI - An algorithm to calculate the kernel of certain polynomial ring homomorphisms. JO - Experimental mathematics PY - 1995 SP - 227 EP - 234 VL - 4 IS - 3 UR - http://geodesic.mathdoc.fr/item/EXMA_1995__4_3_223444/ LA - en ID - EXMA_1995__4_3_223444 ER -
Di Biase, Fausto; Urbanke, Rüdiger. An algorithm to calculate the kernel of certain polynomial ring homomorphisms.. Experimental mathematics, Tome 4 (1995) no. 3, pp. 227-234. http://geodesic.mathdoc.fr/item/EXMA_1995__4_3_223444/